Men's Health Forum
12,086 members2,691 posts

Penis shaft constantly dry after swelling due to circumcision infection?

Is this normal? Has anyone been through this?

I'm not sure if it's normal since I do suffer from eczema BUT this isn't itchy at all, just dry all the time, and flaky some of the time. If I had sex like this it would definitely cause a red rash. Luckily I won't but does the dryness go away?

Also generally, does dry and flaky skin happen post severe swelling? Cheers.

19 Replies
oldestnewest

May be thrush or mild eczema

Either way daktacort or canesten HC available over the counter, may help settle it

Reply

I don't want to use steroids on my penis because it thins the skin and causes red scrotum syndrome.

The dryness was only caused by the swelling, which it has been reported to. Should I just leave it?

Much wondering if anyone else has been through it

Reply

The hydrocortisone in the products mentioned will not thin the skin or cause red scrotum syndrome - it is much too weak for that and would only need to be used for a couple of weeks.

You can just use a moisturising cream and be patient

Reply

Yeah I agree, it's really weak...

But I might just wait it out since it's a side effect of swelling and no itchiness. Good idea?

Reply

Fine. If it doesn't bother you, but if it's not settling it's quite safe to use the creams mentioned

Reply

Thanks buddy,

My main question was if the dry, flaky skin is a side effect of swelling from infection.

Reply

I have the same thing, developed it after long term use of anti fungal creams, and now I'm considering circumcision to get RID of it (the glan develops extra layers of skin over time)

If you find out what it is, let me know. It just gives me a rash if I masturbate or have sex

Reply

Should I stop using anti fungal creams?

Quick question - did you use the anti fungal with STEROIDS in it (e.g. hydrocortisone, betamethasone) or just vanilla canesten?

The answer to my question is imperative, please answer asap.

I assume it is the steroids which have caused the red scrotum syndrome, not the clotrimazole.

Reply

Don't think it was steroidal, only the first time I used it, it was, later I used Canesten and Luliconazole. My infections have gone. Just left with a red patch now. Very annoying, want to get rid of it.

Reply

Can it really cause that? I guess I should stop canesten. Please check your first antifungal cream and check for steroids. Canesten HC etc.

If not, I'll just stop. But please check for me, it's really important.

Where did you get the information that anti fungal overuse causes rashes?

Reply

btw, check out itsan.org if you haven't already (assuming you've used long term steroid creams).

1 like
Reply

Quit the use of steroids and treat for yeast. If you have retraction problems, I can coach you through simple exercises to cure it. Circumcision won’t make the yeast go away.

Reply

?health anxiety

Reply

Hey, I had the same problem after circumcision, don't worry about that, it will go away after a time, I didn't use creams or steroids.

Reply

How much time?

Reply

I had a dry penis from 3 to 5 days

Reply

Apply organic coconut oil atleast twice a day. You should be okay brother

Reply

You don’t need to apply any creams or anything you haven’t got eczema. People here give bad advice. Your glans has been exposed it will dry up and flake for a couple of weeks then it will settle and disappear just like mine did and the majority of people that have been circumcised did.

Reply

The swelling can cause the outer layer of tissue to develop fine cracks which then cause iy to be shed. It sounds quite normal.

Reply

You may also like...